| Model Number |
IBAL UKA TIB BEA-RING TRL SZ 3 8MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported on (b)(6) 2023, by a sales representative via sems that an ar-601-tbc8 tibial bearing part broke off during uni knee surgery.Case involvement, the device broke during use.
Additional Manufacturer Narrative
Complaint is confirmed.Visual evaluation noted damaged and broken two sides of the device.The cause of this condition usually is the excessive force used to pry and/or leverage the device.However, the broken pieces were not returned for investigation.The cause remains undetermined.